# SDR DL76L081245

- Difficulty date: September 28, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 55,972 hours, 8,212 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 28FG EMERGENCY LIGHT ASSY INOP.  REPLACED SEAT HARNESS AT SEAT 28FG, CHECKS GOOD PER AMM.
